Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 25, Issue.: 2

Original Research Article

STABILITY OF WEAK ROMAN DOMINATION UPON VERTEX DELETION

 

P. ROUSHINI LEELY PUSHPAM1 AND M. KAMALAM2*
1Department of Mathematics, D.B. Jain College, Chennai - 600 097, Tamil Nadu, India.
2Department of Mathematics, S.S. Shasun Jain College, Chennai - 600 017, Tamil Nadu, India.

Abstracts

Keywords :

Weak Roman Domination Number, Changing and Unchanging.